MENU

You are here

Publications

Export 411 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, Garroni A. Gradient bounds for minimizers of free discontinuity problems related to cohesive zone models in fracture mechanics. Calc. Var. Partial Differential Equations 31 (2008) 137-145 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1723
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Dubrovin B. Hamiltonian PDEs: deformations, integrability, solutions. Journal of Physics A: Mathematical and Theoretical. Volume 43, Issue 43, 29 October 2010, Article number 434002 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6469
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dal Maso G, Fonseca I, Leoni G, Morini M. A higher order model for image restoration: the one dimensional case. SIAM J. Math. Anal. 40 (2009) 2351-2391 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3174
Dal Maso G, Fonseca I, Leoni G, Morini M. Higher order quasiconvexity reduces to quasiconvexity. Arch. Ration. Mech. Anal. 171 (2004) 55-81 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2911
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
D'Apice C, Garavello M, Manzo R, Piccoli B. Hybrid optimal control: case study of a car with gears. Int. J. Control 76 (2003) 1272-1284 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3022
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3584
d’Avenia P, Pomponio A, Vaira G. Infinitely many positive solutions for a Schrödinger–Poisson system. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:5705 - 5721. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11003518
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Correggi M, Dell'Antonio G, Figari R, Mantile A. Ionization for Three Dimensional Time-dependent Point Interactions. Comm. Math. Phys. 257 (2005) 169-192 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2297
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Cotti G, Dubrovin B, Guzzetti D. Isomonodromy deformations at an irregular singularity with coalescing eigenvalues. Duke Math. J. [Internet]. 2019 ;168:967–1108. Available from: https://doi.org/10.1215/00127094-2018-0059
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567

Pages

Sign in